# SDR 07FDEA04928

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR TRACK GOUGED AT STA 1119 RBL 48 2 EACH SCALLOPS.  BLENDED AREA .500 MAX LIMIT GAP .510 REMAIN. OUT OF LIMITS IAW DC/MD10-10 SRM 53-70-00 VOL I PG 21 & 22.  MAT ID TRACK, SPLICE HAT & PLATE.  REMOVED DAMAGED TRACK INSTALLED NEW SECTION IAW DC/MD10-10 SRM 51-31-01 PG 1 VOL II.  ALODINED AND PRIMED PARTS IAW DC/MD10-10 SRM 51-21-01 VOL II PG 1-24, REMOVED AND REISTALLED FLR PANELS IAW MD10-10 AMM 53-21-01-2. FABED PARTS IAW DC/MD10-10 SRM 53-70-00 VOL I PG 3 & 4
